Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on Skew-Symmetric Matrices

M. P. Drazin
The Mathematical Gazette
Vol. 36, No. 318 (Dec., 1952), pp. 253-255
DOI: 10.2307/3608202
Stable URL: http://www.jstor.org/stable/3608202
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on Skew-Symmetric Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255